About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 253703, 13 pages
http://dx.doi.org/10.1155/2012/253703
Research Article

Global Dynamics of an HIV Infection Model with Two Classes of Target Cells and Distributed Delays

1Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Faculty of Science, Al-Azhar University, Assiut 71511, Egypt

Received 14 March 2012; Revised 10 July 2012; Accepted 24 July 2012

Academic Editor: Cengiz Çinar

Copyright © 2012 A. M. Elaiw. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. M. Elaiw, “Global Dynamics of an HIV Infection Model with Two Classes of Target Cells and Distributed Delays,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 253703, 13 pages, 2012. doi:10.1155/2012/253703